Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 356, NWS Wichita, KS

June 27, 2008Reno County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 27, 2008, 2:16 AM CDT for Reno County, Kansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2008, 2:16 AM CDT (07:16 UTC)
Expired
Jun 27, 2008, 2:39 AM CDT
In force
23 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

County Reno County, KS

The radar

The Wichita radar (KICT), 56 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 7.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2692 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1776 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.4
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 270716
SVRICT
KSC155-270815-
/O.NEW.KICT.SV.W.0356.080627T0716Z-080627T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
216 AM CDT FRI JUN 27 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 315 AM CDT.

* AT 212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
  UP TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES NORTHEAST OF YODER TO 6 MILES SOUTHWEST OF PRETTY
  PRAIRIE...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BUHLER...HUTCHINSON...PRETTY PRAIRIE...SOUTH HUTCHINSON...
  HUTCHINSON AIRPORT...YODER.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

THE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN KANSAS.

LAT...LON 3773 9819 3817 9785 3817 9782 3817 9781
      3817 9771 3816 9770 3773 9789
TIME...MOT...LOC 0716Z 331DEG 26KT 3796 9772 3769 9808

$$

KETCHAM
1 follow-up statement
000 
WWUS53 KICT 270739
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
239 AM CDT FRI JUN 27 2008

KSC155-270749-
/O.CAN.KICT.SV.W.0356.000000T0000Z-080627T0815Z/
RENO KS-
239 AM CDT FRI JUN 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RENO COUNTY HAS BEEN
CANCELLED...

AT 235 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN KANSAS.

LAT...LON 3773 9819 3817 9785 3817 9782 3817 9781
      3817 9771 3816 9770 3773 9789
TIME...MOT...LOC 0739Z 331DEG 26KT 3781 9762 3754 9798

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:52 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 27, 12:52 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1252 AM CDT FRI JUN 27 2008

.AVIATION...
06Z TAFS...ICT/SLN/HUT/CNU/RSL...WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL AFFECT PRIMARILY CENTRAL AND EASTERN KANSAS
TONIGHT...ALTHOUGH SCATTERED ACTIVITY CANNOT BE RULED OUT OVER
SOUTH-CENTRAL KANSAS...AS LOW-LEVEL JET IMPINGES ON OUTFLOW
BOUNDARY. OTHERWISE...MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP
BY FRIDAY AFTERNOON/EVENING...AS A COLD FRONT MOVES SOUTHEAST
ACROSS THE REGION.

KLEINSASSER

&&

.PREV DISCUSSION... /ISSUED 706 PM CDT THU JUN 26 2008/

UPDATE...
THUNDERSTORM ACTIVITY OVER NORTHERN KANSAS SHOULD CONTINUE TO
SLOWLY PROPAGATE SOUTH/SOUTHEASTWARD INTO PORTIONS OF CENTRAL
/EAST-CENTRAL KANSAS THIS EVENING...AS SOUTH/SOUTHWESTERLY
LOW-LEVEL JET INCREASES AMIDST MODEST WEST/NORTHWESTERLY FLOW
ALOFT. ACTIVITY MAY TEND TO MOVE/DEVELOP ALONG SOUTHWARD MOVING
OUTFLOW BOUNDARY OVER NORTHEAST KANSAS. UNCERTAIN ON HOW FAR SOUTH
THIS ACTIVITY WILL GET TONIGHT...BUT GETTING CONCERNED THAT
ACTIVITY WILL GET AS FAR SOUTH AS SOUTH-CENTRAL/SOUTHEAST
KANSAS...GIVEN THAT SYSTEM-GENERATED COLD POOLS PROPAGATE THIS
ACTIVITY SOUTHWARD INTO INCREASING LOW-LEVEL JET. ALTHOUGH
IMBALANCE BETWEEN MODEST SHEAR AND EXPECTED VERY STRONG COLD
POOLS WOULD TEND TO WEAKEN THIS ACTIVITY WITH TIME.
MEANWHILE...ACTIVITY OVER NORTHWEST KANSAS COULD PROPAGATE
SOUTHEASTWARD...WHICH COULD ALSO EVENTUALLY AFFECT CENTRAL KANSAS
AND LOCATIONS SOUTHEASTWARD LATER THIS EVENING/TONIGHT.

GREATEST CHANCE FOR SEVERE WILL BE OVER CENTRAL/EAST-CENTRAL
KANSAS THIS EVENING. 2500-3000 J/KG OF MLCAPE AND 40 KTS OF DEEP
LAYER WILL PROMOTE SUFFICIENT STORM ORGANIZATION FOR VERY LARGE
HAIL...AND RELATIVELY DRY SUB-CLOUD LAYER WILL PROMOTE DAMAGING
WIND GUSTS. ADDITIONALLY...SLOW STORM MOVEMENT AND HIGH
PRECIPITABLE WATERS WILL PROMOTE LOCALIZED VERY HEAVY RAINFALL
AMOUNTS. IF ACTIVITY CAN PROPAGATE SOUTH INTO
SOUTH-CENTRAL/SOUTHEAST KANSAS...IT LIKELY WONT BE AS STRONG
GIVEN COLD POOLS LIKELY OVERPOWERING DEEP LAYER SHEAR.

KLEINSASSER

AVIATION...
00Z TAFS...ICT/SLN/HUT/CNU/RSL...BREEZY CONDITIONS WILL PREVAIL
TONIGHT AND TOMORROW FOR MOST AREAS...AS A COLD FRONT APPROACHES
FROM THE NORTHWEST. THUNDERSTORMS OVER NORTHERN/NORTHWEST KANSAS
MAY CONGEAL INTO A THUNDERSTORM COMPLEX OR TWO AND PROPAGATE
SOUTHEAST INTO MAINLY CENTRAL KANSAS LATER THIS
EVENING/TONIGHT. ACTIVITY MAY EVEN CONTINUE/REDEVELOP
SOUTH/SOUTHEAST INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS BY LATE
TONIGHT AS LOW-LEVEL JET/MOISTURE TRANSPORT INCREASES...BUT
CONFIDENCE REMAINS LOW ON HOW THIS SCENARIO WILL EVOLVE.

KLEINSASSER

PREV DISCUSSION... /ISSUED 333 PM CDT THU JUN 26 2008/

SYNOPSIS...
OVERALL PATTERN EVOLVING MUCH AS ANTICIPATED OVER PAST 2 DAYS W/ POTENT
UPR-DECK LOW MOVING SE ACROSS ND FRI NIGHT FORCING COLD FRONT SE TOWARD
C KS FRI AFTERNOON & SC KS FRI EVENING. AMPLE 93-OCTANE SFC-850MB FUEL
FOR FRONT TO INTERACT WITH & WITH APPROACHING FRONT INDUCING INCREASING
DIRECTIONAL SHEAR NUMEROUS TSRA TO DEVELOP OVER MUCH OF KICT COUNTRY BY
FRI EVENING...SOME OF WHICH ARE LIKELY TO BE SEVERE WITH LARGE HAIL...
DAMAGING WINDS AND EVEN A FEW TORNADOES. THE GREATEST THREAT FOR SUCH A
SEVERE CONVECTIVE TRIFECTA WOULD OCCUR OVER C KS LATE FRI AFTERNOON TO
EARLY EVENING WITH THE THREAT SHIFTING S ACROSS SC & SE KS FRI NIGHT.

DISCUSSION...
TONIGHT:
TSRA CLUSTER POSITIONED OVER SE NEBRASKA/NE KS BORDER BEING SUSTAINED BY
PERSISTENT MOIST LWR-DECK CONVERGENCE ALONG NEARLY STATIONARY 850-MB
FRONT DRAPED OVER THESE AREAS. CLUSTER HAS BEEN ADVANCING SLOWLY E/SE.
HOWEVER...OUTFLOW BOUNDARY INTERACTION WITH MODERATE BUT VERY MOIST SLY
FLOW DICTATES ASSIGNING 20% ACROSS C KS THROUGHOUT THIS PERIOD. AFORE
MENTIONED COLD FRONT APPROACHING NW CORRIDOR TOWARD DAYBREAK LIKELY TO
IGNITE RENEWED TSRA THAT MAY ENCROACH UPON C KS 1 AM ONWARD.

THIS WEEKEND:
FRI & FRI NIGHT STILL TO BE MOST ACTIVE PERIODS OF FORECAST...ESPECIALLY
FRI NIGHT. PER SYNOPSIS HAVE RETAINED 40-45% TSRA ACROSS C KS WHERE NO
DOUBT CLOSER TO APPROACHING FRONT WITH AXIS OF HIGHEST POPS SHIFTING SE
ACROSS SC & SE KS FRI NIGHT. WITH PRECIPITABLE WATERS INCREASING TO 1.75
TO 2.00 INCHES FRI NIGHT INTERACTING WITH 700-MB SHORTWAVE SPRINTING SE
ACROSS KS +RA LIKELY & THIS TO BECOME A SIGNIFICANT CONCERN AS EVENT
EVOLVES. SE PROGRESS OF COLD FRONT WILL CONTINUE TO DRAW ATTENTION AS IT
VENTURES TOWARD...AND PERHAPS ACROSS...KS/OK BORDER EARLY SAT. THE FRONT
SHOULD DECELERATE AS IT APPROACHES KS/OK BORDER AS GFS40 DEPICTING
PRONOUNCED 500-MB SHORTWAVE NOT ARRIVING UNTIL LATE SAT NIGHT. AS SUCH
HAVE RETAINED GENERIC 20-30% POPS ACROSS OK-BORDERING COUNTIES ON SAT.

NEXT WEEK:
PREDOMINANTLY DRY PERIOD W/ WARMING TREND AS STRONG 850-MB HIGH COVERING
WRN/CENTRAL PLAINS DRIFTS SE & BROADENS AS IT SPREADS TOWARD GULF COAST.
TSRA POTENTIAL LIMITED TO TUE & WED NIGHTS...PRIMARILY OVER C KS WHERE
CLOSER TO/BETTER ALIGNED WITH LWR-DECK JET AXIS. HOWEVER...WITH STRONG
700-MB HIGH SPRAWLED ACROSS SRN PLAINS SHIFTING E/SE ACROSS GULF COAST
AS WELL ONSET OF MID-LEVEL WARM ADVECTION DICTATES ASSIGNING ONLY 15-20%
TO PRIMARILY C KS BOTH NIGHTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    72  88  67  85 /  50  20  10  10
HUTCHINSON      70  88  65  85 /  50  10  10  10
NEWTON          71  88  65  84 /  50  20  10  10
ELDORADO        72  87  65  83 /  60  20  10  10
WINFIELD-KWLD   73  88  67  85 /  50  30  20  10
RUSSELL         67  88  61  85 /  30   0   0  10
GREAT BEND      68  88  63  85 /  40   0   0  10
SALINA          69  88  63  85 /  40   0   0   0
MCPHERSON       70  88  64  85 /  50  10   0  10
COFFEYVILLE     73  87  67  83 /  60  40  20  10
CHANUTE         73  86  65  82 /  70  30  20  10
IOLA            72  86  64  81 /  70  20  10   0
PARSONS-KPPF    73  86  66  83 /  60  30  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 26, 9:21 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
921 PM CDT THU JUN 26 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-280230-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
921 PM CDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER PRIMARILY CENTRAL AND
EASTERN KANSAS...MAINLY BEFORE 2 TO 3 AM. THE PRIMARY THREATS
WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH VERY HEAVY
RAINFALL AMOUNTS. THUNDERSTORM CHANCES SHOULD LINGER ACROSS THE
AREA THROUGH THE OVERNIGHT HOURS ESPECIALLY OVER CENTRAL AND
EASTERN KANSAS...ALTHOUGH THESE STORMS LIKELY WONT BE SEVERE BY
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE SEVERE THUNDERSTORM POTENTIAL REMAINS HIGH ACROSS MUCH OF THE
AREA FRIDAY AFTERNOON AND FRIDAY NIGHT...AS A COLD FRONT VENTURES
SOUTHEAST INTO KANSAS. THESE THUNDERSTORMS MAY PRODUCE GOLFBALL
SIZED HAIL...60 TO 70 MPH WINDS...AND EVEN A FEW TORNADOES. FRIDAY
NIGHT...THE THREAT FOR VERY HEAVY RAINS WILL INCREASE AS THE FRONT
VENTURES INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS.

ON SATURDAY...SCATTERED THUNDERSTORMS ARE POSSIBLE OVER SOUTH
CENTRAL
AND SOUTHEAST KANSAS. SOME STRONG THUNDERSTORMS...CAPABLE OF THREE
QUARTER INCH DIAMETER HAIL AND 50 MPH WINDS...ARE POSSIBLE
GENERALLY
SOUTH OF A LINE FROM WELLINGTON TO CHANUTE.

AFTER THIS WEEKEND...THE NEXT CHANCE FOR THUNDERSTORMS SHOULD OCCUR
TUESDAY AND WEDNESDAY NIGHTS. SINCE IT IS TOO EARLY TO DETERMINE IF
THESE THUNDERSTORMS WILL BE EITHER STRONG OR SEVERE...ONE IS
ENCOURAGED TO LISTEN FOR LATER HAZARDOUS WEATHER OUTLOOKS...
ESPECIALLY THOSE ISSUED EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED BEFORE 2 TO 3 AM ACROSS MAINLY CENTRAL AND
EASTERN KANSAS. SPOTTER ACTIVATION MAY AGAIN BE REQUIRED FROM
FRIDAY AFTERNOON THROUGH FRIDAY NIGHT ACROSS THE REGION.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

EPS/ADK

In the hours before

Local storm report, Jun 27, 2:01 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
201 AM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 AM     TSTM WND GST     HUTCHINSON              38.07N 97.91W
06/27/2008  E60 MPH          RENO               KS   EMERGENCY MNGR

&&

JMB
Local storm report, Jun 27, 2:02 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
202 AM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND DMG     MCPHERSON               38.37N 97.66W
06/27/2008                   MCPHERSON          KS   TRAINED SPOTTER

            FALLEN LIMBS AND HEAVY RAIN WITHIN THE CITY OF MCPHERSON

&&

JMB
Local storm report, Jun 27, 2:03 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
203 AM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     TSTM WND DMG     MCPHERSON               38.37N 97.66W
06/27/2008                   MCPHERSON          KS   TRAINED SPOTTER

            3 INCH TREE LIMBS BLOWN DOWN IN THE CITY OF MCPHERSON.

&&

JMB
Local storm report, Jun 27, 2:05 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
205 AM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     MCPHERSON               38.37N 97.66W
06/27/2008                   MCPHERSON          KS   TRAINED SPOTTER

            ELECTRICAL WIRES BLOWN DOWN ACROSS I-135 BETWEEN THE
            EXITS 57 AND 58 NEAR THE CITY OF MCPHERSON.

&&

JMB
Local storm report, Jun 27, 2:08 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
208 AM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     TSTM WND GST     MOUNDRIDGE              38.20N 97.52W
06/27/2008  M55 MPH          MCPHERSON          KS   BROADCAST MEDIA

            MOUNDRIDGE MIDDLE SCHOOL HAS REPORTED 55 MPH AS REPORTED
            FROM KSN WEATHERLAB NETWORK.

&&

JMB
Local storm report, Jun 27, 2:12 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
212 AM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 AM     TSTM WND GST     MOUNT HOPE              37.87N 97.66W
06/27/2008  E65 MPH          SEDGWICK           KS   TRAINED SPOTTER

&&

ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:54 PM CDTSevere Thunderstorm WarningICTChase, Marion66 min
Jun 26, 9:28 PM CDTSevere Thunderstorm WarningICTRussell62 min
Jun 26, 10:56 PM CDTSevere Thunderstorm WarningICTRussell64 min
Jun 26, 11:52 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Lincoln, Russell53 min
Jun 27, 12:06 AM CDTAreal Flood WarningICTLincoln6 hr
Jun 27, 12:32 AM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice58 min
Jun 27, 12:33 AM CDTAreal Flood WarningICTGreenwood21 hr
Jun 27, 1:08 AM CDTSevere Thunderstorm WarningICTMcPherson67 min
Jun 27, 1:11 AM CDTSevere Thunderstorm WarningICTReno, Rice64 min
Jun 27, 1:23 AM CDTAreal Flood WarningICTWilson, Woodson8 hr
Jun 27, 1:37 AM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick53 min
Jun 27, 2:00 AM CDTSevere Thunderstorm WarningICTKingman60 min
Jun 27, 2:08 AM CDTAreal Flood WarningICTButler, Chase, Marion8 hr
Jun 27, 2:26 AM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sedgwick, Sumner64 min
Jun 27, 2:50 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick55 min
Jun 27, 3:08 AM CDTFlash Flood WarningICTButler, Greenwood7 hr
Jun 27, 3:25 AM CDTSevere Thunderstorm WarningICTCowley, Sumner65 min
Jun 27, 3:55 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk55 min
Jun 27, 4:28 AM CDTSevere Thunderstorm WarningICTMontgomery, Wilson55 min
Jun 27, 6:33 AM CDTAreal Flood WarningICTHarvey, McPherson, Reno, Rice4 hr
Jun 27, 7:03 AM CDTAreal Flood WarningICTWilson, Woodson6 hr
Jun 27, 10:07 AM CDTAreal Flood WarningICTButler, Chase6 hr
Jun 27, 12:55 PM CDTAreal Flood WarningICTWilson3 hr
Jun 27, 6:52 PM CDTSevere Thunderstorm WarningICTHarper53 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.